Applications of the Schwarz lemma to inequalities for entire functions with constraints on zeros

Dubinin, V.
June 2007
Journal of Mathematical Sciences;Jun2007, Vol. 143 Issue 3, p3069
Academic Journal
It is shown that new inequalities for certain classes of entire functions can be obtained by applying the Schwarz lemma and its generalizations to specially constructed Blaschke products. In particular, for entire functions of exponential type whose zeros lie in the closed lower half-plane, distortion theorems, including the two-point distortion theorem on the real axis, are proved. Similar results are established for polynomials with zeros in the closed unit disk. The classical theorems by Turan and Ankeny-Rivlin are refined. In addition, a theorem on the mutual disposition of the zeros and critical points of a polynomial is proved. Bibliography: 16 titles.


Related Articles

  • Real zeros of some classes of analytic functions determined by a majorant of infinite order. Shamoyan, F. // Journal of Mathematical Sciences;Jan2011, Vol. 172 Issue 2, p276 

    Certain classes of entire functions or of functions analytic in the unit disk are treated; they are defined in terms of a radial majorant ? that grows sufficiently fast. Under certain assumptions on ?, we describe the zero sets for such a class that lie on R (respectively, on the segment [0,...

  • On Bounds For The Zeros of Univariate Polynomials. Dehmer, Matthias; Kilian, J�rgen // Proceedings of World Academy of Science: Engineering & Technolog;2007, Vol. 20, p205 

    Problems on algebraical polynomials appear in many fields of mathematics and computer science. Especially the task of determining the roots of polynomials has been frequently investigated. Nonetheless, the task of locating the zeros of complex polynomials is still challenging. In this paper we...

  • Inequalities for the Polar Derivative of a Polynomial. Bidkham, M.; Shakeri, M.; Gordji, M. Eshaghi // Journal of Inequalities & Applications;2009, Vol. 2009, Special section p1 

    Let p(z) be a polynomial of degree n and for any real or complex number α, and let Dαp(z) = np(z) + (α - z)p'(z) denote the polar derivative of the polynomial p(z) with respect to α. In this paper, we obtain new results concerning the maximum modulus of a polar derivative of a...

  • Applications of Wirtinger Inequalities on the Distribution of Zeros of the Riemann Zeta-Function. Saker, Samir H. // Journal of Inequalities & Applications;2010, Vol. 2010, p1 

    On the hypothesis that the (2k)th moments of the Hardy Z-function are correctly predicted by random matrix theory and the moments of the derivative of Z are correctly predicted by the derivative of the characteristic polynomials of unitary matrices, we establish new large spaces between the...

  • THE CONVERGENCE OF DURAND-KERNER METHOD FOR SIMULTANEOUSLY FINDING ALL ZEROS OF THE POLYNOMIAL. Dan-fu Han // Journal of Computational Mathematics;Nov2000, Vol. 18 Issue 6, p567 

    In this paper we propose the two kinds of different criterions and use them to judge the convergence of Durand-Kerner method and to compare the obtained results with other methods.

  • Questions About Polynomials with (0, -1, + 1) Coefficients: Research Problems 96-3. Borwein, P.; Erdélyi, T. // Constructive Approximation;1996, Vol. 12 Issue 3, p439 

    Presents questions about polynomials concerning the location and multiplicity of zeros of polynomials with smaller integer coefficients.

  • On the location of zeros of polynomials and related analytic functions. Aziz, Abdul; Shah, W.M. // Nonlinear Studies;1999, Vol. 6 Issue 1, p91 

    Provides information on a study which proved a more general result concerning the location of zeros of a polynomial. Statements of results; Theorems and proofs.

  • Certain generalizations of Eneström-Kakeya theorem. Singh, Gulshan; Shah, W.M. // Journal of Advanced Research in Applied Mathematics;2012, Vol. 4 Issue 2, p16 

    In this paper, we prove some generalizations of results concerning the Eneström-Kakeya theorem. The results obtained considerably improve the bounds by relaxing the hypothesis in some cases.

  • Approximation to the function z by rational fractions in a domain with zero external angle. Pekarskii, A. // Mathematical Notes;May2012, Vol. 91 Issue 5/6, p714 

    Rational approximations to the function z, α ∈ ℝ \ ℤ, were studied by Newman, Gonchar, Bulanov, Vyacheslavov, Andersson, Stahl, and others. The present paper deals with the order of best rational approximations to this function in a domain with zero external angle and vertex...


Read the Article


Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics